# SDR AWXA200400172

- Difficulty date: February 11, 2004
- Submitted: February 12, 2004
- Operation: Air carrier
- Aircraft: N914AW
- Make and model: Boeing 757225
- Aircraft serial: 22208
- Aircraft time: 63,763 hours, 27,137 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Control Panel
- Part number: 233N32128
- Part serial: D00016
- Condition: Faulty
- Location: Window Heat
- Part time: 4,508 hours, 1,968 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, RECEIVED FRM 30-41-02-03 EICAS MESSAGE, RT FORWARD WINDOW DISPLAYED INOPERATIVE LIGHT ILLUMINATED, WINDOW HEAT COULD NOT BE RESET, TURNED BACK TO PHX AND LANDED WITHOUT FURTHER EVENT.  MAINTENANCE REMOVED AND REPLACED WINDOW HEAT CONTROL PANEL IAW BMM 30-41-02, SYSTEM OPERATIONAL CHECK WAS GOOD. VISUAL INSPECTION AND FUNCTIONAL TEST OF WINDOW HEAT CONTROL PANEL S/N D00016 WAS NO FAULT FOUND. UNIT WAS DISASSEMBLED AND INSPECTED FOR INTERNAL DAMAGE, NO DAMAGE WAS NOTE. REASSEMBLED UNIT, TESTED, AND RETURNED TO SERVICE IAW CMM 30-41-71, REV. 011.
